| Model Number |
6280 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the communicator power was out, and the communicator was smoking.The patient using the communicator requested for a communicator power cord and not a communicator cellular adapter.The patient tried to use a different power cord for the communicator.The communicator started smoking.A boston scientific company representative discussed with the patient and advised to replace the entire system.The communicator was deactivated.A return label was sent.No adverse patient effects were reported.